Haldol decanoate vial

As with all antipsychotic agents Haloperidol has been associated with persistent dyskinesias.  Tardive dyskinesia, a syndrome consisting of potentially irreversible, involuntary, dyskinetic movements, may appear in some patients on long-term therapy or may occur after drug therapy has been discontinued.  The risk appears to be greater in elderly patients on high-dose therapy, especially females.  The symptoms are persistent and in some patients appear irreversible.  The syndrome is characterized by rhythmical involuntary movements of tongue, face, mouth or jaw (., protrusion of tongue, puffing of cheeks, puckering of mouth, chewing movements).  Sometimes these may be accompanied by involuntary movements of extremities and the trunk.

Haldol decanoate vial

haldol decanoate vial

Media:

haldol decanoate vialhaldol decanoate vialhaldol decanoate vialhaldol decanoate vialhaldol decanoate vial